# SDR 08FDEA03822

- Difficulty date: September 11, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027600100
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL FLOOR PANEL 147 AF IS DELAMINATED AND SOAKED WITH HYDRAULIC FLUID.  FABRICATED A NEW PANEL IAW DWG SRZ 25-005; REV "G".   PART MARKED IAW GMM 7- 0-1000.
